# SDR AALA202304182972

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,162 hours, 14,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND R1 DOOR ESCAPE SLIDE LIGHT OUT DURING EMERGENCY LIGHTS CHECK WORK CARD. RELAMPED R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT.
